# SDR YN8R2014011700001

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: General aviation
- Aircraft: N90GL
- Make and model: Cessna 208B
- Aircraft serial: 208B0229
- Aircraft time: 18,270 hours, 16,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26222751
- Condition: Corroded
- Location: Rt Wing
- Part time: 6,139 hours, 4,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND SIGNIFICANT CORROSION ON FLAP TRACKS.  R & R FLAP TRACKS.
